# SDR FDEA201210263754

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A5724859100039
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OF REAR SPAR AT ENG PYLON INTERFACE ATTACH WEB TO BOTTOM WING SKIN CRACKED AT ATTACH FASTENERS.  MEASURED 1.5", 1.2", AND .7" IN LENGTHS.  R & R LT WING NR 1 PYLON REAR SPAR AT AFT ATTACH WEB REF TO SRM 51-72-10. LEAK AND OPS CHECKED GOOD IAW AMM 71-00-00-5.
